MathSciNet Relay Station
MathSciNet bibliographic data
MR1630500 13D02 (13F20)
Aramova, Annetta; Herzog, Jürgen; Hibi, Takayuki Squarefree lexsegment ideals. Math. Z. 228 (1998), no. 2, 353–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement